Announcement

Collapse
No announcement yet.

Phenergan (promethazine)

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Phenergan (promethazine)

    I have been using phenergan for about 3 months, but developed severe adverse effect of nausea, loss of appetite, fainting, extreme sensitivity to light, extreme muscle weakness irregular heartbeats.

    I therefore stopped cold turkey. But then I started to have withdrawal symptoms of panic attacks, insomnia, complete loss of appetite, nausea, migraines...

    its been 8 months since I have stopped phenergan now. But I am still suffering from these symptoms, though with attenuated intensity. My panic attacks are gone now, I can sleep ok, but my appetite is still bad, with waves of nausea. Occasionally I still hv migraines...

    may i know how long are these gonna last? Am I having serotonin syndrome or having excess dopamine ? How can I manage this condition to help me function better?

  • #2
    Star27:

    I doubt that these symptoms are withdrawal symptoms from phenergan. I'd suggest you talk with your doctor to get something like an antidepressant that would effectively treat these symptoms of anxiety disorder.

    go see your doctor.

    Regards

    Tom Hale Ph.D.

    Comment


    • #3
      Thank you for your answer because my friend has similar symptoms. I'll tell her to go to doctor because it's not a game
      Last edited by solarisar; 07-18-2017, 02:01 PM.

      Comment

      Working...
      X